×

On the annulus conjecture. (English) Zbl 0151.32902


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Morton Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331 – 341. · Zbl 0201.56202
[2] Marston Morse, A reduction of the Schoenflies extension problem, Bull. Amer. Math. Soc. 66 (1960), 113 – 115. , https://doi.org/10.1090/S0002-9904-1960-10420-X Morton Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74 – 76.
[3] Morton Brown and Herman Gluck, Stable structures on manifolds. I. Homeomorphisms of \?\(^{n}\), Ann. of Math. (2) 79 (1964), 1 – 17. , https://doi.org/10.2307/1970481 Morton Brown and Herman Gluck, Stable structures on manifolds. II. Stable manifolds, Ann. of Math. (2) 79 (1964), 18 – 44. , https://doi.org/10.2307/1970482 Morton Brown and Herman Gluck, Stable structures on manifolds. III. Applications, Ann. of Math. (2) 79 (1964), 45 – 58. · Zbl 0122.17903
[4] R. C. Kirby, Smoothing locally flat imbeddings, Bull. Amer. Math. Soc. 72 (1966), 147 – 148. · Zbl 0138.18803
[5] Problems in differential and algebraic topology. Seattle Conference, 1963, Ann. of Math. (2) 81 (1965), 565 – 591. · Zbl 0137.17601
[6] Barry Mazur, Relative neighborhoods and the theorems of Smale, Ann. of Math. (2) 77 (1963), 232 – 249. · Zbl 0112.38301
[7] S. Smale, On the structure of manifolds, Amer. J. Math. 84 (1962), 387 – 399. · Zbl 0109.41103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.